# SDR ABXA20240622121

- Difficulty date: June 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 115,981 hours, 34,092 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4038170905
- Part serial: 89011577
- Condition: Malfunctioned
- Location: Left
- Part time: 55,634 hours, 27,536 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING TAXI IN  L FMC WENT BLACK (AT SAME TIME AS SOUND AND SMOKE APPEARED AFTER AC WAS BLOCKED IN MAINTENANCE GROUNDED AC  AND ACCOMPLISHED FMC INTERFACE CHECK AND WIRING CHECK MORMAL LH FMC INOP .CONTACTED ENG. RECEIVED REA 3400-65418-00 TO PULL AND COLLAR BREAKER C609.  SWAPPED LH TO RH AFTER POWER UP AND VERIFY NO SMOKE  THEY  DEFERRED THE RH FOR DEPARTURE IAW MEL 34-61-1-1A. AND RETURES TO SERVICE .AFTER ARIVAL IN CVG .  RELACED RH  FMC CDU OPS CHECK GOOD IAW AMM 34-61-02 PLACARDS REMOVED THE CLEARS DI 52779.
